# SDR PNSA2013121904

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- Aircraft time: 31,690 hours
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Vibration
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNIDENTIFIED VIBRATION VISUALLY INSPECTED EXTERIOR, INSPECT MOTOR MOUNTS AND BALANCED RT PROP.  FLIGHT CHECK OK.
